![]() |
Volumn 3, Issue 7, 1993, Pages 222-223
|
Closed-Form Expressions for Coefficients Used in FD-TD High-Order Boundary Conditions
|
Author keywords
[No Author keywords available]
|
Indexed keywords
ALGORITHMS;
BOUNDARY VALUE PROBLEMS;
COMPUTER AIDED ANALYSIS;
MATHEMATICAL OPERATORS;
HIGH-ORDER BOUNDARY CONDITIONS;
PADE APPROXIMATIONS;
PADE EXPANSIONS;
PSEUDO-DIFFERENTIAL OPERATORS;
CONTROL THEORY;
|
EID: 0027626563
PISSN: 10518207
EISSN: None
Source Type: Journal
DOI: 10.1109/75.222782 Document Type: Article |
Times cited : (5)
|
References (5)
|